# SDR AALA202409164039

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,159 hours, 38,308 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FIRST OFFICER SLIDING WINDOW DIFFICULT TO OPEN. PERFORMED ADJUSTMENT OF HANDLE PER AMM 56-12-11-400-001-A.-STEP 4.F.
